# SDR VNAA9811009

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 2438
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A RIGHT HAND A/C GENERATOR FAIL WARNING MESSAGE ILLUMINATED, DURING THE TAXI PRIOR TO TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND A/C GENERATOR CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-21-02.  OPERATIONAL CHECKS WERE COMPLETED.
